Show simple item record

dc.creatorGómez, Jorge
dc.creatorPinedo, Héctor
dc.creatorUscátegui, Carlos
dc.date.accessioned2019-07-03T02:05:39Z
dc.date.available2019-07-03T02:05:39Z
dc.date.created2018-01-01
dc.identifierISSN: 2357-4100
dc.identifier.urihttps://repositorio.unal.edu.co/handle/unal/66420
dc.descriptionWe provide a sufficient condition for a separately continuous partial action of a Hausdorff group on a metric space to be continuous.
dc.descriptionProporcionamos condiciones suficientes para que una acción parcial separadamente continua de un grupo de Hausdorff en un espacio métrico sea continua.
dc.formatapplication/pdf
dc.publisherUniversidad Nacional de Colombia - Sede Bogotá - Facultad de Ciencias - Departamento de Matemáticas - Sociedad Colombiana de Matemáticas
dc.relationhttps://revistas.unal.edu.co/index.php/recolma/article/view/74521
dc.relation.ispartofUniversidad Nacional de Colombia Revistas electrónicas UN Revista Colombiana de Matemáticas
dc.relation.ispartofRevista Colombiana de Matemáticas
dc.subjectpartial action
dc.subjectseparately continuity
dc.subjectHausdorff groups
dc.subjectacción parcial
dc.subjectcontinuidad separada
dc.subjectgrupos de Hausdorff
dc.subject.ddc51 Matemáticas / Mathematics
dc.titleOn the continuity of partial actions of Hausdorff groups on metric spaces
dc.typeinfo:eu-repo/semantics/article
dc.type.spaArtículo - Article
dc.type.hasversioninfo:eu-repo/semantics/publishedVersion
dc.rights.accessRightsinfo:eu-repo/semantics/openAccess
dc.identifier.bibliographicCitationGómez, Jorge and Pinedo, Héctor and Uscátegui, Carlos (2018) On the continuity of partial actions of Hausdorff groups on metric spaces. Revista Colombiana de Matemáticas, 52 (1). pp. 1-7. ISSN 2357-4100
dc.identifier.eprintshttp://bdigital.unal.edu.co/67448/


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record